# SDR HALA2019081320341

- Difficulty date: August 12, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 25,233 hours, 3,918 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATB,  STRONG FUMES IN ENTIRE AIRCRAFT DURING INITIAL CLIMB FOR UP TO 20 MINS.  CLEARED WITH NO USAGE OF CHECKLIST. T/S PER A330 FIM 21-00-00-810-801-A. NO DEFECTS NOTED. INSPECTED  BOTH ENG'S . NO DEFECTS . OPENED AND INSPECTED BOTH PACKS AND NO DEFECTS. RAN ENG'S TO POWER PER A330 71-00. PERFORMED PACK DUCT BURNOUT PER A330 AMM 21-00. ALL OPS NML. C/W NO GO ODI PREVENTION. OK FOR SVC.
